My husband had a heart valve transplant four years ago (animal, not mechanical). In the past few years, he now is prescribed a medication, takes it once and it is fine, and then the 2nd time has allergy symptoms. He never had this before. Amoxicillin-anyphylactic shock, Clemdomyacin- rash, itchiness, currently is on prednisone, furosemide and cymbalta- face flushed and upper chest, minor rash, another one I can’t think of at the moment , after he took it for ten days, his hand started peeling another allergic symptom. Before all dental work he has to take antibiotics, but now he can’t take amoxicillin, clemdomyacin, Keflex…. our doctor is trying to decide what he can give my husband before his next dental work. It is just interesting to me that all of these allergies have popped up since the heart valve transplant (also had quadruple bypass at the same time). I wish I were a scientist, I would like to investigate to see if there is a correlation between the transplant and subsequent allergies.